# SDR ABXA060233

- Difficulty date: August 22, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 74,586 hours, 26,954 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Part number: 575414426
- Condition: Missing
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENGINE RIGHT COWL DOOR BLOWOUT PANEL MISSING.  REPLACED NR 4 ENGINE RIGHT COWL BLOWOUT PANEL AND DOOR FORWARD DOOR LATCH IAW DC8 MM 71-10 AND DC8 MM CHAPTER 20.  OPS CHECKED GOOD.
